MAUDE Adverse Event Report: MENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS

MENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS
Model Number 10444834
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their stratus cs instrument provided a false positive troponin result compared to retesting of the same sample on the same instrument.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has requested instrument log files for further investigation.Investigation is underway.The cause of this event is unknown.
 
Additional Manufacturer Narrative
The root cause was unable to be determined for the falsely elevated ctni results of 0.07.The log file for the day of the escalated event (b)(6) was not available for analysis.A review of internal performance data for test pak lot in question showed that the testpak lot is working as expected.The customer provided log file for the instrument containing four days ((b)(6) 2022) worth of data following the day of escalated event.No system performance related anomaly was detected in any sample signal during review of the log file.The stratus cs appears to be functioning as expected.

Brand Name
STRATUS CS
Common Device Name
STRATUS CS
Manufacturer (Section D)
MENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW
500 gbc drive
newark DE 19714
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders-bartley rd.
flanders NJ 07836
Manufacturer Contact
thomas myers
511 benedict avenue
tarrytown, NY 10591
MDR Report Key16067244
Report Number3002637618-2022-00081
Device Sequence Number11267608
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10444834
Device Catalogue Number10444834
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown